# SDR GTIA2021012135561

- Difficulty date: January 21, 2021
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N683NK
- Make and model: Airbus A321-231
- Aircraft serial: 8114
- Aircraft time: 9,752 hours, 4,149 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2/R2 DOOR ASSIST BOTTLE REQUIRE SERVICING.  SERVICED L2/R2 DOOR ASSIST BOTTLE, IAW AMM 52-10-00.
